# SDR C2XA06CL027

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 12,135 hours, 9,412 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ROC FLIGHT# 2267 THE CREW REPORTED PITOT 3 INOP MESSAGE FOLLOWED BY A ELECTRICAL SMELL IN THE COCKPIT. MAINTENANCE INSPECTED AND REPLACED KOO57 CURRENT SENSOR AND XK0057 CURRENT SENSOR SOCKET. THEY ALSO REPLACED KOO58 RELAY. OPERATIONAL CHECKS WERE GOOD.
